Medicine Overview of Masterpod Dry Syrup
Uses of Masterpod Dry Syrup
Masterpod 50mg Dry Syrup is used in the treatment of Bacterial infections.
Side effects of Masterpod Dry Syrup
Nausea, Diarrhoea, Allergic reaction.
How to use Masterpod Dry Syrup
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Dissolve the powder in sterile water. Shake well and use. It is better to take Masterpod 50mg Dry Syrup with food.
How Masterpod Dry Syrup works
Masterpod 50mg dry syrup is an antibiotic. It kills the bacteria by attacking their cell wall. Specifically, it prevents the synthesis of a substance in the cell wall called peptidoglycan, which provides the cell wall with the strength required for survival of bacteria in human body.
In Depth Information on Masterpod Dry Syrup
Expert advice for Masterpod Dry Syrup
- Always take the complete course of treatment, as advised by your doctor even if you feel better.
- Never take an antibiotic for a viral infection like a cold or the flu.
- Can lead to nausea and diarrhoea frequently. If this becomes severe or persistent or you notice that your stool contains blood or mucus you should stop taking Masterpod immediately and consult your doctor.
- Inform your doctor if you develop a rash or other unexpected symptoms.
- Inform your doctor if there is the previous history of drug allergy.
- Inform your doctor if you have ever been diagnosed with kidney or liver problems.
Special precautions for Masterpod 50mg Dry Syrup
Interaction with alcohol is unknown. Please consult your doctor.
Masterpod 50mg Dry Syrup is probably safe to use during pregnancy.+more
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor....
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor.
Masterpod 50mg Dry Syrup should be used with caution during+more
lactation. Breast feeding should be held until the treatment of the mother is completed and the drug is eliminated from her body....
Masterpod 50mg Dry Syrup may make you feel dizzy, sleepy, ti+more
red, or decrease alertness. If this happens, do not drive....
Masterpod 50mg Dry Syrup should be used with caution in pati+more
ents with kidney disease. Dose adjustment of Masterpod 50mg Dry Syrup may be needed. Please consult your doctor....
There is no data available. Please consult doctor before consuming the drug.
Severely interacts with other drugs like
Nodosis 500mg Tablet, Sodapill 500mg Tablet, Magflux Syrup, Nodosis 1000mg/15ml Suspension
If you miss a dose of Cefpodoxime, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Frequently asked questions for Masterpod 50mg Dry Syrup
Frequently asked questions for Cefpodoxime
Yes, Masterpod is an antibiotic, it belongs to a group of antibiotics known as cephalosporins.
Masterpod is not a sulfa drug, it belongs to a class of medicines known as cephalosporin antibiotics.
Masterpod is safe to use at the prescribed dose for prescribed duration as advised by the doctor. Patients should follow the advice of the doctor regarding its use.
Masterpod is not a steroid. It is an antibiotic which belongs to the class of medication known as cephalosporin.
Masterpod belongs to the group of medicines known as cephalosporins. Both Penicillins and cephalosporins belong to the group of beta-lactam antibiotics as they contain the beta-lactam ring.
Yes. Masterpod is safe if used at prescribed doses for the prescribed duration as advised by the doctor.
Q. Can I take Masterpod with ibuprofen?
Masterpod can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, this does not mean that interactions cannot occur. Please consult your doctor before taking the two medicines together.
Masterpod has not shown any activity against chlamydia. Please consult your doctor for the treatment of chlamydial infection.
Masterpod has not been reported to be active against pseudomonas. Please consult your doctor for the treatment of any pseudomonal infection.
No, cefuroxime does not contain penicillin.
Masterpod is not active against methicillin-resistant Staphylococcus aureus (MRSA), rather there has been reported an inherent resistance against this bacteria.
Masterpod has not been reported to be active against enterococcus.
Substitutes for Masterpod Dry Syrup
Cepy O 50mg Dry Syrup
Lincoln Pharmaceuticals Ltd
₹1.66/ml of Dry Syrup
Kefpod 50mg Suspension Orange
Glenmark Pharmaceuticals Ltd
₹1.7/ml of Suspension
Grandcef 50mg Dry Syrup
Grandcure Healthcare Pvt Ltd
₹1.83/ml of Dry Syrup
Ceftocid O 50mg Dry Syrup
Marc Laboratories Pvt Ltd
₹2.0/ml of Dry Syrup
Spectratil DS 50mg Syrup
Apex Laboratories Pvt Ltd
₹2.0/ml of Syrup